# SDR SIMA200719401

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- Aircraft time: 26,698 hours, 28,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 35916451
- Condition: Inoperative
- Location: Cabin
- Part time: 26,698 hours, 28,656 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT ROW 8 NOT ILLUMINATING.  REMOVED AND REPLACED EMERGENCY LIGHT IAW SAAB AMM 33-50-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
